# SDR REXA2019082101321

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R752483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HYD BAY, TOP BRACKET FOR COMPENSATOR BROKE. REMOVED AND REPLACED BROKEN COMEPNSATOR BRACKET WITH NEW SERVICEABLE BRACKET PN 601R75248-3 IAW SRM 51-41-02.
